# SDR AU510001954

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 848101
- Condition: Misrepaired
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE FIRST STAGE COMPRESSOR BLADE BLENDED BEYOND LIMITS IN MAINTENANCE MANUAL.  RECORDS GAVE NO INDICATION OF BLEND REPAIR BEING CARRIED OUT.
